# SDR UIEA2019030603491

- Difficulty date: March 6, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,768 hours, 10,754 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDSHEAR SYS EICAS MESSAGE. WXR FAIL MESSAGE ON HSI AFTER TAKEOFF.( DURING TEST FOUND LEFT WXR FAILED. TRANSFER TO MDDR # 108269 IAW MEL 34-43-01 CAT D DUE DATE 04-JULY-2019. PLACARD INSTALLED.     LP 957878-M5: PERFORMED OPS CHECK ON BOTH L AND R WEATHER RADAR SYSTEMS IAW AMM 34-43-00, OPS CHECK GOOD @ THIS TIME. PERFORMED BITE ON BOTH L AND R TRANSCEIVER IAW FIM 34-43 FT 805, NO FAULTS NOTED. THIS CLEARS MDDR 108269 AND PLACARD REMOVED.  )
